RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1992, Volume 28, Number 12, Pages 2123–2128 (Mi de7986)  

Partial Differential Equations

The existence of optimal domains in problems with $B$-symmetric, $B$-positive operators

V. M. Filippov, A. È. Avakyan

Peoples Friendship University of Russia

Full text: PDF file (707 kB)

English version:
Differential Equations, 1992, 28:12, 1766–1770

Bibliographic databases:
UDC: 517.977
Received: 24.12.1991

Citation: V. M. Filippov, A. È. Avakyan, “The existence of optimal domains in problems with $B$-symmetric, $B$-positive operators”, Differ. Uravn., 28:12 (1992), 2123–2128; Differ. Equ., 28:12 (1992), 1766–1770

Citation in format AMSBIB
\Bibitem{FilAva92}
\by V.~M.~Filippov, A.~\`E.~Avakyan
\paper The existence of optimal domains in problems with $B$-symmetric, $B$-positive operators
\jour Differ. Uravn.
\yr 1992
\vol 28
\issue 12
\pages 2123--2128
\mathnet{http://mi.mathnet.ru/de7986}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1217818}
\transl
\jour Differ. Equ.
\yr 1992
\vol 28
\issue 12
\pages 1766--1770


Linking options:
  • http://mi.mathnet.ru/eng/de7986
  • http://mi.mathnet.ru/eng/de/v28/i12/p2123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:70
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020